# SDR 2013FA0000756

- Difficulty date: November 24, 2013
- Submitted: December 18, 2013
- Operation: General aviation
- Aircraft: N4358Z
- Make and model: Amtr QUICKSILVER
- Aircraft serial: 243
- Aircraft time: 400 hours
- Engine: Rotax ROTAX582UL
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fitting
- Condition: Broken
- Location: Fuel Pump
- Component: Pump
- Component part number: 994486
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE ROLLED BACK IN CRUISE FLIGHT, MADE EMERGENCY LANDING, FOUND FUEL PUMP PNEUMATIC PULSE FITTING ON BACK OF FUEL PUMP BROKEN.
